# SDR TWAA0003702

- Difficulty date: February 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 71,610 hours, 16,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CK-C ,FOUND NUMBER 7 LEADING EDGE SLAT HAD A 2 INCH SQUARE PATCH INDICATING DELAMINATION IN THE CENTER OF THE PATCH.  TOP SURFACE OF THE SLAT 7 IN OUTBOARD.  REMOVED THE DOUBLER AND FILLED WITH HYSOL 934 AND INSTALLED 6 IN ROUND HOT BOND PATCH PER THE SRM 51-70-10.
